Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 21, NWS Albuquerque, NM

July 24, 2010Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2010, 6:03 PM MDT for Lincoln County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 6:03 PM MDT (00:03 UTC)
Expired
Jul 24, 2010, 7:00 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 67 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WGUS55 KABQ 250003
FFWABQ
NMC027-250100-
/O.NEW.KABQ.FF.W.0021.100725T0003Z-100725T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 700 PM MDT

* AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR FORT STANTON AND CAPITAN.
  THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. 
  TORRENTIAL RAINFALL WILL AFFECT HIGHWAY 48 FROM NEAR RUIDOSO NORTH 
  TO CAPITAN AND ALONG HIGHWAY 246 FROM CAPITAN TO ENCINOSO. FLASH 
  FLOODING IS POSSIBLE WITHIN CREEKS AND STREAMS IN THIS AREA...
  PARTICULARLY RIO BONITO...LITTLE CREEK...AND EAGLE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.

&&

LAT...LON 3329 10570 3338 10572 3369 10574 3374 10556
      3375 10538 3329 10540

$$
1 follow-up statement
573 
WGUS75 KABQ 250036
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT SAT JUL 24 2010

NMC027-250100-
/O.CON.KABQ.FF.W.0021.000000T0000Z-100725T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
636 PM MDT SAT JUL 24 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL
LINCOLN COUNTY...

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR CAPITAN...OR
ABOUT 11 MILES NORTH OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY. FLASH FLOODING MAY BE OCCURRING ON PORTIONS OF
THE RIO RUIDOSO...RIO BONITO...LITTLE CREEK...AND EAGLE CREEK.

LOCATIONS IMPACTED INCLUDE...
  BONITO LAKE...
  ENCINOSO...
  SIERRA BLANCA REGION AIRPORT...
  RUIDOSO...
  RUIDOSO DOWNS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.

&&

LAT...LON 3329 10570 3338 10572 3369 10574 3374 10556
      3375 10538 3329 10540

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:00 PM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 24, 3:00 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SAT JUL 24 2010

.DISCUSSION...UPPER LOW CIRCULATION ANALYZED OVER SE AZ THIS MORNING
TO MEANDER AROUND NEW MEXICO THROUGH SUNDAY BEFORE APPARENTLY
LIFTING NORTHEAST AND EAST. LOW LEVEL CONVERGENCE TO CONTINUE TO BE
STRETCHED ACROSS EAST CENTRAL PLAINS...AND UPSLOPE FLOW FORECAST
INTO EAST SLOPES CENTRAL MOUNTAIN CHAIN THROUGH SUNDAY BEFORE
TURNING MORE SOUTHERLY. WILL CONTINUE FLASH FLOOD WATCH CWA-WIDE
THROUGH 12Z SUNDAY.

AS ANOTHER UPPER LOW CIRCULATION CURRENTLY OVER TEXAS APPROACHES
FROM THE SOUTHEAST...BOTH NAM/GFS INDICATE A MORE STABLE AIRMASS
OVER THE SOUTHEAST CORNER OF THE STATE...BECOMING PROGRESSIVELY MORE
WIDESPREAD INTO THE EAST CENTRAL AND SOUTH CENTRAL REGIONS
SUNDAY/SUNDAY NIGHT. POPS SHOULD TAPER OFF AND MAY BECOME THE AREA
LEAST LIKELY TO RECEIVE RAIN BY SUNDAY NIGHT. WHILE THE HIGH POPS
AND POTENTIAL FOR HEAVY RAIN DIMINISH EARLY NEXT WEEK AS THE CENTER
OF HIGH PRESSURE ALOFT RELOCATES OVER THE FOUR CORNERS REGION...NEW
MEXICO WILL ALSO BE UNDER THE INFLUENCE OF THE UPPER LOW CIRCULATION
AS IT CONTINUES TO TRACK INTO THE TEXAS PANHANDLE/EAST CENTRAL NEW
MEXICO...AND AS THE EFFECTS OF THE UPPER HIGH DIMINISH.  SO BY
MIDWEEK...IT LOOKS AS IF AN UPSWING IN CONVECTION IS IN STORE FOR
NORTHERN AND CENTRAL NM.

&&

.AVIATION...UPPER LEVEL HIGH OVER SOUTHEAST STATES WITH UPPER LOW
OVER SOUTHERN ARIZONA AND UPPER LEVEL TROPICAL LOW OVER THE TEXAS
COAST WILL COMBINE TO SUPPORT SOUTH TO NORTH TRANSPORT OF MOISTURE
WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH PERIOD.
CURRENTLY CARRYING PREVAILING SHRA/TSRA IN TAFS...INCLUDING
KABQ...KSAF...KLVS...TCC AND ROW WITH HIGH CONFIDENCE ALL LOCATIONS
BUT ROSWELL. THUNDERSTORMS WILL BE RELATIVELY SLOW MOVING WITH HEAVY
RAIN AND IFR AND OCCASIONALLY LIFR CEILINGS AND VISIBILITIES AS
WELL. GUSTY OUTFLOWS PARTICULARLY ACROSS THE EAST THROUGH THE
EVENING AND GAP WINDS INTO THE CENTRAL VALLEY THROUGH ABOUT 06Z.
PRECIP TO CONTINUE THROUGH THE OVERNIGHT HOURS WITH A REPEAT FOR
SUNDAY MOST AREAS BUT EXTREME SOUTHEAST.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...VERY FEW CHANGES TO FIRE WEATHER GRIDS THROUGH THE
PERIOD.

MONSOONAL BURST PATTERN WITH UPPER LEVEL HIGH OVER THE SOUTHEAST
STATES WITH AN UPPER LEVEL DISTURBANCE OVER ARIZONA AND AN UPPER
LEVEL TROPICAL TROUGH OVER THE TEXAS COAST.  BACK DOOR FRONT
CURRENTLY WELL INTO THE NORTHEAST AND WITH AMPLE CONVECTION ACROSS
THE EAST ALREADY SEEING EAST GAP WINDS INTO THE ALBUQUERQUE AREA.
MIN RH VALUES TODAY STRUGGLE TO FALL BELOW 40 MOST AREAS EXCEPT THE
NORTHWEST PLATEAU. PLENTY OF MOISTURE ALOFT AND AT SURFACE WITH SOME
UPPER LEVEL DYNAMICS WILL KEEP WETTING RAIN...SOME HEAVY...THROUGH
TODAY AND SUNDAY. EXCELLENT OVERNIGHT RECOVERIES.  EAST CANYON WINDS
INTO THE RIO GRANDE VALLEY EARLY IN THE EVENING WITH MODEST INCREASE
IN DEW POINTS ACROSS THE WEST BUT MOISTURE ALREADY QUITE HIGH.

ANOTHER ROUND OF WETTING RAIN...SOME HEAVY WITH LOCAL FLOODING
POSSIBLE ON SUNDAY...WITH A DOWN TICK ACROSS THE SOUTHEAST

BOTH UPPER LEVEL LOWS WILL SLOWLY MIGRATE NORTH THROUGH MONDAY.
UPPER LEVEL HIGH OVER SOUTHEAST STATES DRIFTS TO THE WEST WITH HIGH
PRESSURE BUILDING OVER THE FOUR CORNERS. LOOKS LIKE A REDUCTION IN
THUNDERSTORMS AND QPF ON MONDAY...WITH WESTERN NEW MEXICO FAVORED.

UPPER HIGH TO CONTINUE MOVING EAST DURING THE WORKWEEK BUT WILL STAY
CENTERED EAST OF THE STATE.  DAILY ROUNDS OF WETTING RAIN WITH
SLIGHT DAY TO DAY VARIATIONS BUT GENERALLY WEST AND CENTRAL AREAS
FAVORED THROUGH THE WEEK.  EXPECT GOOD TO EXCELLENT OVERNIGHT
RECOVERIES...LOW HAINES AND A MONSOONISH PATTERN THROUGH THE WEEK.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  89  61  92 /  50  30  40  20
DULCE...........................  53  82  54  85 /  60  40  60  20
CUBA............................  55  82  54  83 /  80  70  60  20
GALLUP..........................  59  82  57  85 /  70  30  50  20
EL MORRO........................  56  77  53  80 /  70  50  60  30
GRANTS..........................  58  80  56  83 /  80  60  70  30
QUEMADO.........................  54  80  54  81 /  80  80  70  40
GLENWOOD........................  60  84  59  84 /  80  80  70  40
CHAMA...........................  50  74  47  80 /  70  50  60  30
LOS ALAMOS......................  58  78  58  86 /  80  80  70  30
PECOS...........................  55  73  53  80 /  80  70  60  20
CERRO/QUESTA....................  51  73  51  81 /  80  70  60  20
RED RIVER.......................  47  65  46  72 /  80  70  60  30
ANGEL FIRE......................  48  66  46  75 /  90  70  60  40
TAOS............................  55  75  52  83 /  80  70  70  20
ESPANOLA........................  59  79  59  84 /  80  70  70  20
SANTA FE........................  57  74  53  82 /  80  60  70  30
SANTA FE AIRPORT................  58  77  56  84 /  80  60  70  30
ALBUQUERQUE FOOTHILLS...........  62  76  62  84 /  80  60  70  20
ALBUQUERQUE HEIGHTS.............  63  79  63  84 /  80  60  70  20
ALBUQUERQUE VALLEY..............  61  81  61  86 /  80  50  70  20
ALBUQUERQUE WEST MESA...........  63  81  63  85 /  80  60  70  20
LOS LUNAS.......................  64  82  64  87 /  90  70  70  20
RIO RANCHO......................  63  80  63  85 /  80  60  70  20
SOCORRO.........................  61  82  62  85 /  90  70  60  30
SANDIA PARK/CEDAR CREST.........  57  74  57  79 /  80  70  70  20
MORIARTY/ESTANCIA...............  58  74  59  81 /  90  60  60  20
CLINES CORNERS..................  58  71  57  78 /  90  70  50  20
GRAN QUIVIRA....................  59  75  59  82 /  80  80  50  20
CARRIZOZO.......................  61  81  60  84 /  80  70  30  20
RUIDOSO.........................  55  73  56  73 /  90  80  30  20
CAPULIN.........................  55  70  52  82 /  80  70  60  30
RATON...........................  58  72  54  85 /  80  80  60  30
LAS VEGAS.......................  54  73  54  80 /  90  70  50  30
CLAYTON.........................  61  79  60  87 /  90  60  50  20
ROY.............................  59  77  58  84 /  90  70  50  30
CONCHAS.........................  63  82  62  89 /  80  60  40  20
SANTA ROSA......................  64  82  63  89 /  80  60  30  20
TUCUMCARI.......................  67  85  65  91 /  80  50  40  20
CLOVIS..........................  64  85  64  86 /  60  20  20  10
PORTALES........................  65  85  64  88 /  60  20  20  10
FORT SUMNER.....................  65  86  66  88 /  80  50  20  10
ROSWELL.........................  65  87  66  89 /  80  40  10  10
PICACHO.........................  60  80  60  84 /  80  70  20  10
ELK.............................  58  74  57  78 /  90  80  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501>540.

&&
Hazardous weather outlook, Jul 24, 5:49 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT SAT JUL 24 2010

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY THROUGH TONIGHT FOR
MOST OF NORTHERN AND CENTRAL NEW MEXICO. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING RAIN AT RATES UP TO 2 INCHES PER HOUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL FOR FLASH FLOODING IS EXPECTED TO PERSIST THROUGH
SUNDAY ACROSS THE WESTERN AND NORTHERN MOUNTAINS...AND POSSIBLY
ALSO IN THE UPPER RIO GRANDE VALLEY...NORTHEAST HIGHLANDS AND
NORTHEAST PLAINS.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT FLASH FLOODING AT 1.888.386.7637.

44

In the hours before

Special weather statement, Jul 24, 12:25 PM MDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1225 PM MDT SAT JUL 24 2010

NMZ535-536-538-241915-
CHAVES COUNTY PLAINS-CURRY COUNTY-ROOSEVELT COUNTY-
1225 PM MDT SAT JUL 24 2010

...AT LEAST ONE FUNNEL CLOUD OBSERVED OVER THE PORTALES AREA...

AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS STRETCHED OVER THE PORTALES AREA. LAW
ENFORCEMENT OFFICIALS REPORTED A FUNNEL CLOUD WEST OF PORTALES IN
THE PAST 30 MINUTES. MOVEMENT OF THE THUNDERSTORMS IS TO THE NORTH
AROUND 10 MPH.

A MOIST AND UNSTABLE AIRMASS HAS MOSTLY LIKELY ALLOWED THIS FUNNEL
CLOUD TO DEVELOP.  SHORT LIVED FUNNEL CLOUDS AS A RESULT OF A
TROPICAL AIRMASS TEND TO BE BRIEF...SMALL AND RELATIVELY WEAK. ON
RARE OCCASIONS...THESE CLOUDS CAN BRIEFLY TOUCH THE GROUND. WIND
SPEEDS ASSOCIATED WITH THESE FUNNELS ARE GENERALLY UNDER 60
MPH...BUT CAN DAMAGE LIGHTWEIGHT STRUCTURES SUCH AS CARPORTS AND
AWNINGS...IN THEIR PATH.

HEAVY RAINS AND POSSIBLY MINOR FLOODING WILL ACCOMPANY THUNDERSTORMS
THIS AFTERNOON OVER EAST CENTRAL NEW MEXICO.

SOME OTHER LOCATIONS WHICH WILL EXPERIENCE THUNDERSTORMS AND HEAVY
RAIN INCLUDE ARCH...BELLVIEW...BROADVIEW...CANNON AFB...CAUSEY AND
DORA.

&&

LAT...LON 3359 10304 3358 10372 3343 10373 3341 10391
      3413 10389 3456 10392 3457 10370 3464 10366
      3465 10346 3475 10345 3485 10329 3495 10303
TIME...MOT...LOC 1818Z 186DEG 6KT 3420 10347
Local storm report, Jul 24, 2:36 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
236 PM MDT SAT JUL 24 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      5 W PORTALES            34.18N 103.43W
07/24/2010                   ROOSEVELT          NM   EMERGENCY MNGR

            LARGE AREA OF 1 FT DEEP WATER ALONG HIGHWAY 267 BETWEEN
            MILEMARKERS 6 AND 8. ROAD IMPASSIBLE. FLOODING BEGAN AT
            1245 PM AND CONTINUES AS OF 230 PM.

&&

EVENT NUMBER ABQ1002109

GUYER
Local storm report, Jul 24, 4:43 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT SAT JUL 24 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      8 ENE ALBUQUERQUE       35.16N 106.50W
07/24/2010                   BERNALILLO         NM   NWS EMPLOYEE

            FLOODED INTERSECTION AT SAN FRANCISCO AND BARSTOW.
            TRAFFIC STOPPED DUE TO FLOWING WATER.

&&

EVENT NUMBER ABQ1002110

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:33 PM MDTAreal Flood AdvisoryABQCatron, Cibola117 min
Jul 24, 7:02 PM MDTFlash Flood WarningABQLincoln58 min
Jul 24, 7:15 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt2 hr
Jul 24, 7:22 PM MDTAreal Flood AdvisoryABQCibola113 min
Jul 24, 7:30 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Lincoln3 hr
Jul 24, 7:45 PM MDTAreal Flood AdvisoryABQSanta Fe90 min
Jul 24, 7:52 PM MDTFlash Flood WarningABQCibola83 min
Jul 24, 9:12 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 24, 11:05 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro115 min
Jul 25, 11:54 AM MDTAreal Flood AdvisoryABQBernalillo96 min
Jul 25, 12:44 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 25, 1:08 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Jul 25, 1:53 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 25, 2:11 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia3 hr
Jul 25, 2:28 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Jul 25, 2:44 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley2 hr
Jul 25, 3:23 PM MDTAreal Flood AdvisoryABQCibola, Socorro112 min
Jul 25, 3:55 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval, San Juan110 min
Jul 25, 4:30 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval2 hr
Jul 25, 4:36 PM MDTAreal Flood AdvisoryABQSocorro114 min
Jul 25, 4:51 PM MDTAreal Flood AdvisoryABQSandoval114 min
Jul 25, 5:28 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 25, 5:41 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval, San Juan3 hr
Jul 25, 5:43 PM MDTSpecial Weather StatementABQSan Juan32 min

Nearby

Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.